Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Venlafaxine and Seroquel has any side effects on the health?

I have been prescribed 375 mg of Venlafaxine (stepped up from 300 mg) and have just been prescribed Seroquel (25 mg) for sleep. Since taking Venlafaxine I have a fairly severe case of hand tremors, which my psychiatrist appears to see as a non-issue. Knowing that Seroquel is an anti-psychotic drug has me concerned about it s effects, especially given the fact that I am on the maximum safe dosage of Venlafaxine (or so I have been told). Realisitically I know that this is a low dose, but I can t help but be fearful. Is my worry unfounded? Should I remain concerned?
Fri, 29 Mar 2019
Report Abuse
General & Family Physician 's  Response
Hello,

All your symptoms are primarily due to your basic disease. Don't worry about the side effects and focus on compliance. Side effects will go with time when dr is going to taper your doses as the symptoms improve.

It usually takes 4 to 6 weeks for venlafaxine to work. Side effects such as feeling sick, headaches, sweating, and dry mouth are common. They are usually mild and go away after a couple of weeks.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr AJEET SINGH, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Quetiapine


Does Venlafaxine and Seroquel has any side effects on the health?

Hello, All your symptoms are primarily due to your basic disease. Don t worry about the side effects and focus on compliance. Side effects will go with time when dr is going to taper your doses as the symptoms improve. It usually takes 4 to 6 weeks for venlafaxine to work. Side effects such as feeling sick, headaches, sweating, and dry mouth are common. They are usually mild and go away after a couple of weeks. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr AJEET SINGH, General & Family Physician